# SDR DALA2025102207716

- Difficulty date: October 18, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 57,099 hours, 40,471 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9520 CRACK OF 0.350IN LENGTH WAS FOUND ON LH OVERWING FRAME STA Y=737 IN REFRENECE TO CARD 5310-01439-01B / JOB 068-0003, STEP 4.   LEFT OVERWING FRAME STA Y=737 WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G.  (1258141)
